Volume 13, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The link volume of $3$–manifolds

Yo’av Rieck and Yasushi Yamashita

Algebraic & Geometric Topology 13 (2013) 927–958
Bibliography
1 J W Alexander, Note on Riemann spaces, Bull. Amer. Math. Soc. 26 (1920) 370 MR1560318
2 R C Blair, Alternating augmentations of links, J. Knot Theory Ramifications 18 (2009) 67 MR2490017
3 C Cao, G R Meyerhoff, The orientable cusped hyperbolic $3$–manifolds of minimum volume, Invent. Math. 146 (2001) 451 MR1869847
4 A J Casson, C M Gordon, Reducing Heegaard splittings, Topology Appl. 27 (1987) 275 MR918537
5 M E Feighn, Branched covers according to J W Alexander, Collect. Math. 37 (1986) 55 MR882791
6 H M Hilden, Every closed orientable $3$–manifold is a $3$–fold branched covering space of $S^{3}$, Bull. Amer. Math. Soc. 80 (1974) 1243 MR0350719
7 H M Hilden, M T Lozano, J M Montesinos, The Whitehead link, the Borromean rings and the knot $9_{46}$ are universal, Collect. Math. 34 (1983) 19 MR747855
8 H M Hilden, M T Lozano, J M Montesinos, On knots that are universal, Topology 24 (1985) 499 MR816529
9 T Kobayashi, Y Rieck, A linear bound on the tetrahedral number of manifolds of bounded volume (after J\o rgensen and Thurston), from: "Topology and geometry in dimension three" (editors W Li, L Bartolini, J Johnson, F Luo, R Myers, J H Rubinstein), Contemp. Math. 560, Amer. Math. Soc. (2011) 27 MR2866921
10 S Kojima, Isometry transformations of hyperbolic $3$–manifolds, Topology Appl. 29 (1988) 297 MR953960
11 M Lackenby, The volume of hyperbolic alternating link complements, Proc. London Math. Soc. 88 (2004) 204 MR2018964
12 W B R Lickorish, An introduction to knot theory, Graduate Texts in Mathematics 175, Springer (1997) MR1472978
13 W Menasco, Closed incompressible surfaces in alternating knot and link complements, Topology 23 (1984) 37 MR721450
14 E E Moise, Affine structures in $3$–manifolds. V. The triangulation theorem and Hauptvermutung, Ann. of Math. 56 (1952) 96 MR0048805
15 J M Montesinos, A representation of closed orientable $3$–manifolds as $3$–fold branched coverings of $S^{3}$, Bull. Amer. Math. Soc. 80 (1974) 845 MR0358784
16 R Myers, Simple knots in compact, orientable $3$–manifolds, Trans. Amer. Math. Soc. 273 (1982) 75 MR664030
17 J Remigio-Juárez, Y Rieck, The link volumes of some prism manifolds, Algebr. Geom. Topol. 12 (2012) 1649 MR2966698
18 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1990) MR1277811
19 W P Thurston, The geometry and topology of three-manifolds